# SDR IXXA2023112001

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 707-300
- Aircraft serial: 24985
- Aircraft time: 122,715 hours, 23,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR LOWER CORNER CRACKS ON FUSELAGE AND BEARSTRAP
